# SDR COMA0460198

- Difficulty date: March 15, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 25,258 hours, 24,276 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Priority Valve
- Part number: 4622
- Part serial: 848
- Condition: Failed
- Location: Nlg
- Part time: 10,468 hours, 10,079 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5092 WHEN SELECTING GEAR DOWN DURING CVG APPROACH, RECEIVED A GEAR DISAGREE CAUTION.  REPLACED THE NLG PRIORITY VALVE.
